Anxiety Support
33,889 members38,110 posts

Mirtazapine-remeron

Has anyone been prescribed these pills?

I went to see my actual psychiatrist today, i didn't like the experience she was not really listening to me i feel good already and the coping techniques have been helpful

These pills have too many side effects the one that scares me most is that it will lower white blood cells and cause seizures.....

If anyone is or has been on this medication please share with me how you reacted to it thank you

10 Replies
oldestnewest

I've been on this drug at 15mg for 3 years and been fine. Blood tests all normal but have your cholesterol monitored as it can raise it slightly.

I've been fine on it no issues.

Julie

1 like
Reply

Thank you i appreciate the information

Reply

These are one of the most effective antidepressants. Its dangerous to read too much into the small print rare side effects. The effect on WBCs is very rare in the data sheet it says "has been reported". Similalry the effect on seizures. Compare it with things you do each day without worrying about them - choking has been reported with eating, death with driving etc.

Why not try them and see how you are with them

2 likes
Reply

Is this the same as Wellbutrin? If it is, that's what I've started lately. It definitely made a huge difference for me the first few weeks. The last few days I've been struggling but I feel like it may be because I'm sick and about to start my cycle? I dunno if that helps.

Reply

I'm on it and I think it's great. It makes me feel sleepy right after I take it so it even helps me sleep!

Reply

Thanks i am feeling good without it though i am fighting it head on i have been improving

1 like
Reply

Well if you're feeling good without them then there's no reason you need to take them :)

1 like
Reply

Yeah thanks i will keep fighting

1 like
Reply

Fallluna i am not sure if it is i just read the bottle

Reply

it seems psychotropic are really not a one size fits all!!! my Dr change Welbutrin in day to Remeron at night. I've been taking Seroquel, which she had me add the Remeron. Yesterday, I saw her assistant and the PA didn't understand simple English.. I put my foot down that I don't like them. Today I found myself in a violent rage, with anx butterflies so bad that I was shaking and cramping. I called my Dr's office and they disconnected the line. I thought (assumed) they did it deliberately after asking me to hold, to call an ambulance for me, because if the symptoms Im having. I calmed down, but I was considering 911.. and really didn't want to be in ER.. so glad I didn't.. as well as Im glad the med secretary didn't call.. although, Im not happy she disconnected beause of incompetence.. not escalation. I googled this Rx and it seems the reviews are night and day as far as being helpful.. but there are a lot of rage experiences.. so buyer beware

Reply

You may also like...